Previous |  Up |  Next

Article

Title: On integration in Banach spaces, V (English)
Author: Dobrakov, Ivan
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 30
Issue: 4
Year: 1980
Pages: 610-628
Summary lang: Russian
.
Category: math
.
MSC: 28B05
MSC: 46G10
idZBL: Zbl 0506.28004
idMR: MR592324
.
Date available: 2008-06-09T14:41:31Z
Last updated: 2016-04-06
Stable URL: http://hdl.handle.net/10338.dmlcz/101709
.
Related article: http://dml.cz/handle/10338.dmlcz/100979
Related article: http://dml.cz/handle/10338.dmlcz/100990
Related article: http://dml.cz/handle/10338.dmlcz/101628
Related article: http://dml.cz/handle/10338.dmlcz/101676
Related article: http://dml.cz/handle/10338.dmlcz/102009
Related article: http://dml.cz/handle/10338.dmlcz/102239
Related article: http://dml.cz/handle/10338.dmlcz/102173
Related article: http://dml.cz/handle/10338.dmlcz/102255
Related article: http://dml.cz/handle/10338.dmlcz/102267
Related article: http://dml.cz/handle/10338.dmlcz/102355
Related article: http://dml.cz/handle/10338.dmlcz/102395
Related article: http://dml.cz/handle/10338.dmlcz/102411
.
Reference: [1] Bessaga C., Pelczyňski A.: On bases and unconditional convergence of series in Banach spaces.Studia Math. 17 (1958), 151-164. MR 0115069
Reference: [2] Dinculeanu N.: Vector measures.YEB Deutscher Verlag der Wissenschaften, Berlin 1966. Zbl 0142.10502, MR 0206189
Reference: [3] Dobrakov I.: On integration in Banach spaces, I.Czech. Math. J. 20 (95) (1970), 511 - 536. Zbl 0215.20103, MR 0365138
Reference: [4] Dobrakov I.: On integration in Banach spaces, II.Czech. Math. J. 20 (95) (1970), 680-695. Zbl 0224.46050, MR 0365139
Reference: [5] Dobrakov I.: On integration in Banach spaces, III.Czech. Math. J. 29 (104) (1979), 478-499. Zbl 0429.28011, MR 0536071
Reference: [6] Dobrakov I.: On integration in Banach spaces, IV.Czech. Math. J. 30 (105) (1980), 259-279. Zbl 0452.28006, MR 0566051
Reference: [7] Dobrakov I.: On representation of linear operators on $C_0 (T, X)$.Czech. Math. J. 21 (96) (1971), 13-30. MR 0276804
Reference: [8] Dunford N., Schwartz J.: Linear operators. Part I.Interscience, New York, 1958.
Reference: [9] Halmos P. R.: Measure theory.D. Van Nostrand, New York 1950. Zbl 0040.16802, MR 0033869
Reference: [10] Kluvánek L: The extension and closure of vector measures. Vector and operator valued measures and applications.Edited by D. H. Tucker, H. B. Maynard, Academic Press, Inc., New York and London 1973, 175-190. MR 0335741
Reference: [11] Segal I. E., Kunze R. A.: Integrals and operators.McGraw-Hill Book Company, New York 1968. MR 0217244
.

Files

Files Size Format View
CzechMathJ_30-1980-4_9.pdf 2.345Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo